1 doctor weighed in:

Could taking Valium and remeron (mirtazapine) together at bedtime cause headache and irritability the following day.Thanks?

1 doctor weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics

In brief: Drug interactions

Check out http://www.
drugs.com/interactions-check.php?drug_list=1640-1015,862-441 for potential interactions between diazepam & mirtazapine. Be sure to tell prescribing doc & dispensing pharmacist everything you're taking. Your medication list doesn't even show Remeron but rather Lexapro (escitalopram) & Methotrexate. This is big concern for potential overdose/interaction.

In brief: Drug interactions

Check out http://www.
drugs.com/interactions-check.php?drug_list=1640-1015,862-441 for potential interactions between diazepam & mirtazapine. Be sure to tell prescribing doc & dispensing pharmacist everything you're taking. Your medication list doesn't even show Remeron but rather Lexapro (escitalopram) & Methotrexate. This is big concern for potential overdose/interaction.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors